# SDR IXXA06SMN070S

- Difficulty date: March 9, 2006
- Submitted: April 28, 2006
- Operation: Air carrier
- Aircraft: N602AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 45991
- Aircraft time: 97,112 hours, 31,235 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Repair
- Condition: Misinstalled
- Location: Bs 1560
- Part time: 97,112 hours, 31,235 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION, LEFT CUSP EXTRUSION UPPER SURFACE FRAME NON STANDARD REPAIR, STA 1560.000 L-20L.  PERFORMED MAJOR REPAIR.  REMOVED NON STANDARD REPAIR.  REMOVED DAMAGED AREA, FABRICATED NEW FRAME SEGMENT P/N 52645791.  FABRICATED (02 EA) ANGLES.  PERFORMED HEAT TREATMENT TO NEW ANGLES IAW DC-8 SRM 51-1-1 PAGES 1, 13, 17 DPS 7.00.1 REV -BK-.  CLEANED, TREATED AND PRIMED AREA AND REPAIR PARTS IAW DC-8 SRM 51-1-8B.  APPLIED SEALANT TO FAYING SURFACES IAW DC8 SRM 51-1-11.  INSTALLED REPAIR PARTS IAW DC8 SRM 53-2-0 FIG 2 (SHEET 4, 6) DC8 SRM 53-2-0 FIG 2 (SHEET 5).
